# SDR 00FDEA00537

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Deployed
- Location: Air Driven
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND ADG DEPLOYED.  STOWED THE AIR DRIVEN GENERATOR AS PER MM 24-25-01-2.  ACFT OK FOR SERVICE.
